# SDR ASAA2022121441134

- Difficulty date: December 14, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 44,417 hours, 12,848 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 27486
- Condition: Failed
- Location: Rt Ecs
- Part time: 17,405 hours, 5,389 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND PRESSING RECALL ZONE TEMP LIGHT ILLUMINATED, EXTINGUISHED AFTER PRESSING MASTER CAUTION. GROUNDED - YES. CONFIRMED FAULT, R/H PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL "FLIGHT DECK TCV" (V143). REMOVED & REPLACED SAME PER B737-800 AMM 21-61-21.
